MAUDE Adverse Event Report: TEPHA, INC. - 3005670760 GALAFLEX 3D; ABSORBABLE MESH

TEPHA, INC. - 3005670760 GALAFLEX 3D; ABSORBABLE MESH
Model Number 100042-06
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Bacterial Infection (1735); Foreign Body Reaction (1868)
Date of Event 10/24/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As reported, patient developed infection, possible mesh rejection post implant of galaflex 3d mesh thereby underwent excision of mesh.Based on the information available, no conclusions can be made as to the degree to which the device may have caused or contributed to the patient¿s reported postoperative course.Infection is clinically understood potential complications of surgery and is identified in the adverse reaction section of the instructions-for-use, supplied with the device as a possible complication.Regarding infection, the warnings section states, "if an infection develops, treat the infection aggressively.An unresolved infection may require the removal of the scaffold." a review of the manufacturing records was performed and found that the lot was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot of 608 units released for distribution in june 2023.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
As reported, on (b)(6) 2024 patient underwent a bilateral breast augmentation with galaflex 3d mesh implanted.It was reported that post implant, patient was presented with symptoms (fever and pocketing) of rejecting either the implants or the galaflex 3d thereby underwent removal of galaflex 3d mesh on (b)(6) 2024.As reported, the patient was prescribed antibiotics post op.
 
Additional Manufacturer Narrative
As reported, patient developed infection, possible mesh rejection post implant of galaflex 3d mesh thereby underwent excision of mesh.Based on the information available, no conclusions can be made as to the degree to which the device may have caused or contributed to the patient¿s reported postoperative course.Infection is clinically understood potential complications of surgery and is identified in the adverse reaction section of the instructions-for-use, supplied with the device as a possible complication.Regarding infection, the warnings section states, "if an infection develops, treat the infection aggressively.An unresolved infection may require the removal of the scaffold." a review of the manufacturing records was performed and found that the lot was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot of (b)(4) units released for distribution in june 2023.Addendum: h11: this supplemental mdr is submitted to correct the initial reporter occupation and manufacturing date.Updated fields: b4, g3, g6, h2, h10, h11 corrected fields: e3 (initial reporter occupation) and h4 (device manufacture date).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
GALAFLEX 3D
Common Device Name
ABSORBABLE MESH
Manufacturer (Section D)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lexington MA 02421
Manufacturer (Section G)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lexington MA 02421
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key20640623
Report Number1213643-2024-00536
Device Sequence Number7471178
Product Code OOD
UDI-Device Identifier00810054980315
UDI-Public(01)00810054980315(17)261123(10)LXHR0033
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K161092
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number100042-06
Device Catalogue NumberSH3D06
Device Lot NumberLXHR0033
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2024
Supplement Date Received by Manufacturer11/28/2024
Initial Report FDA Received Date11/08/2024
Supplement Report FDA Received Date12/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale